# SDR DALA2024010500174

- Difficulty date: January 2, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 90,602 hours, 16,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 OVHD EMERGENCY LIGHTS AT SEATS 1D-3D INOP. CORRECTIVE ACTION: R/R BATTERY PACK M730 PER B767-400 AMM 33-51. CHECKS OK. (5056035)
